Skip to Content

I took my migraine med (Fioricet) and I want to take 2 Tylenol PMs... is it ok?

Question is Closed
Report Favorite

Answers (1)

12 Aug 2009

No, you shouldn't take any extra Tylenol PM if you have already taken the recommended dose of Fioricet, as this will exceed the recommended dose of paracetamol. For adults, you should only take a maximum of 1g of paracetamol every 4 to 6 hours and not more than 4g in a 24 hour period.

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does anyone know if Butalbital comes in anyother pain medication other than Fioricet with Codeine?

I suffer from severe migraine headaches, and Fioricet with Codeine is the only thing that works and I have tried all kinds of pain meds. My health ...

4 answers 3 Nov 2010

Do I need to worry about dependence from Fioricet?

My daughter is 12 and started having migraines a month ago. Her dr. just prescribed Fioricet for her, 1 daily. I don't want her to suffer, but i ...

4 answers 1 Feb 2013

I take Fioricet with codeine for migraines. I have Imitrex but it makes me almost more sick than?

... the migraine so I only take it if I'm on the verge of going to the ER. I know they can cause a rebound migraines and I'm constantly ...

3 answers 10 May 2013

Does anyone have experience with stopping the rebound migraine cycle? I know I'm dealing with that?

... The only med that helps my migraines is Fioricet with codeine. I can't take triptans and Tylenol 3 does absolutely nothing. I know Frioricet ...

4 answers 5 Nov 2013

Is Cafergots effectiveness to alleviate migraine pain similar to results with Fioricet?

Besides comparing effectiveness for migraines, are there any posible side effects or contraindications when taking Cafergot with other medications? ...

2 answers 5 Nov 2015